Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (1): 128-132    DOI: 10.1088/1009-1963/14/1/023
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Propagation of partially polarized Gaussian Schell-model beams through aligned and misaligned optical systems
Ge Di, Cai Yang-Jian, Lin Qiang
Institute of Optics, Department of Physics, Zhejiang University, Hangzhou 310027, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: